# SDR SWAA2018082024403

- Difficulty date: July 22, 2018
- Submitted: August 22, 2018
- Operation: Air carrier
- Aircraft: N7880D
- Make and model: Boeing 737-7K5
- Aircraft serial: 34693
- Aircraft time: 28,203 hours, 22,197 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A323126
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LOWER BILGE SKIN CORRODED BETWEEN BS 727+2.5 TO BS 727A.  REPAIRED SKIN IAW EA.
